Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

November 30, 2016Dade County, Georgia

NWS Atlanta, GA issued this special weather statement at Nov 30, 2016, 5:15 AM EST for Dade County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2016, 5:15 AM EST (10:15 UTC)
Expired
Nov 30, 2016, 5:45 AM EST
In force
30 min
Issued by
NWS Atlanta, GA

County Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

818 
WWUS82 KFFC 301015
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST WED NOV 30 2016
 
GAZ001-002-301045-
DADE GA-WALKER GA-
515 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND NORTHWESTERN WALKER
COUNTIES UNTIL 545 AM EST...

AT 514 AM EST...A STRONG THUNDERSTORM WAS OVER NEW ENGLAND...OR NEAR
TRENTON...MOVING NORTHEAST AT 50 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND 
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATTANOOGA...TRENTON...ROSSVILLE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
RISING FAWN...CHATTANOOGA  VALLEY...CLOUDLAND CANYON STATE PARK...
COOPER HEIGHTS...NEW ENGLAND...COLE CITY...MORGANVILLE...WILDWOOD...
HOOKER...FAIRVIEW...STEPHENSVILLE...LAKEVIEW AND EAST RIDGE.

LAT...LON 3499 8526 3485 8527 3472 8555 3477 8557
      3498 8560
TIME...MOT...LOC 1014Z 238DEG 57KT 3493 8551 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 30, 4:38 AM EST, 37 minutes earlier.

Area forecast discussion, Nov 30, 4:38 AM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
438 AM EST Wed Nov 30 2016

...A Tornado Watch is in effect for portions of Northwest Georgia
through 11am EST...

.SHORT TERM /Today through Thursday/...
Showers and a few severe thunderstorms were training across the
far northwest corner of GA this morning. With basically a
southwest flow aloft the showers and thunderstorms have made
little progress southward. However as the upper trough deepens
there should be a southward drift later this morning and through
the day. The cold front looks like it will be in the Atlanta
vicinity around 18z. There is a slight risk of severe across much
of the forecast area today. Tornado watch currently in effect for
northwest GA. Cape is forecast to be only moderate but strong
shear will support the threat of damaging winds.

Pops gradually diminish overnight with only slight chance for the
east central zones after 06z. Thursday is expected to be dry with
more seasonal temperatures.

41

.LONG TERM /Thursday Night through Tuesday/...
A quiet start to the long-term with sfc high pressure building into
the local area. Winds may still be a bit breezy across higher
elevations Thursday night but pressure gradient will be subsiding.
High pressure essentially "atop" the area on Friday so expecting a
dry and overall pleasant/seasonal day.

Moisture will begin to increase Saturday ahead of the next system
(which we will notice in the form of mid/high level clouds).
ECMWF/GEFS/GEM ensemble data in consensus with closed low
development across western Mexico...which will tap into subtropical
moisture and allow a widespread area of precip to develop across the
Southern Plains and lower MS Valley. Right now it looks like this
area of rain will begin to push into the forecast area late
Saturday. As it does so...sfc high will be wedging down the
Appalachians...so looking at moisture overrunning a cool stable
layer of air through Sunday night.

Discrepancies arise by late Sunday into Monday. Operational GFS
in better alignment with overall ensemble patterns vs the
operational ECMWF...which argues for a slower progression of the
closed low across Mexico/S Texas. Right now...have leaned the
forecast toward the slower pattern. Should this pan out...could
see a brief lull in activity on Monday before the closed low
becomes an open wave and lifts into the Deep South...bringing
another round of rainfall Tuesday through at least Wednesday.

Kovacik

&&

HYDROLOGY...
Additional rainfall amounts will be highest across the northwest
today with one to two inches possible. Amounts will range up to an
inch for the remainder of north and central GA...however locally
heavier amounts are possible in thunderstorms.

41

AVIATION...
06Z Update...
Showers and a few severe thunderstorms training across nw GA and
should stay north of the taf sites during the night. Showers and
thunderstorms drifting south across the forecast area beginning
after sunrise today and continuing into the afternoon. Cold front
approaching KATL around 18z. A few storms possibly severe today.
Front should be just south of the taf sites by around 00z Thursday.
Winds remainder of tonight varying 170-200 8 to 10kt with a few
gusts...becoming more southwest and gusty after 14z. Areas of ifr
through 14z then some improvement into mvfr and occasional vfr.

41

//ATL Confidence...06Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  43  60  36 /  80  30   0   0
Atlanta         72  42  57  38 /  80  20   0   0
Blairsville     69  36  51  31 / 100  20   0   0
Cartersville    72  40  56  34 / 100  10   0   0
Columbus        76  45  61  38 /  80  20   0   0
Gainesville     69  42  57  37 /  80  20   0   0
Macon           78  46  63  35 /  80  60   0   0
Rome            73  39  57  32 / 100  10   0   0
Peachtree City  72  42  58  33 /  80  20   0   0
Vidalia         81  54  67  40 /  50  60   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 11 AM EST this morning FOR THE FOLLOWING
ZONES: Bartow...Catoosa...Chattooga...Cherokee...Dade...Fannin...
Floyd...Gilmer...Gordon...Haralson...Murray...Paulding...
Pickens...Polk...Walker...Whitfield.

&&

SHORT TERM...41
LONG TERM....Kovacik
AVIATION...41
Hazardous weather outlook, Nov 29, 10:13 PM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EST TUE NOV 29 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1013 PM EST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

A LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO IMPACT PORTIONS OF
NORTHWEST GEORGIA OVERNIGHT. A FEW OF THE STORMS COULD BE
SEVERE...WITH THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS. IN
ADDITION...A FEW LIGHTNING STRIKES WILL BE POSSIBLE ALONG WITH
SOME LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO IS NOT OUT OF THE
QUESTION. THE BEST POTENTIAL FOR ANY SEVERE WEATHER OVERNIGHT WILL
BE ALONG AND WEST OF A LINE FROM CHATTOOGAVILLE TO FORT
OGLETHORPE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ADDITIONAL WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE
EXPECTED ON WEDNESDAY AS A COLD FRONT MOVES THROUGH THE STATE. A
FEW OF THE STORMS COULD BECOME STRONG PRODUCING GUSTY
WINDS...LOCALLY HEAVY RAINFALL AND AN OCCASIONAL LIGHTNING
STRIKE. ISOLATED SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. BRIEF
DAMAGING WIND GUSTS WOULD BE THE MAIN THREAT.

NO HAZARDOUS WEATHER IS EXPECTED FOR THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Nov 29, 11:57 PM EST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1157 PM EST TUE NOV 29 2016

GAZ001-300530-
DADE GA-
1157 PM EST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DADE COUNTY UNTIL 1230
AM EST...

AT 1157 PM EST...A STRONG THUNDERSTORM WAS NEAR BRIDGEPORT...MOVING
NORTHEAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN. POSSIBLE ROTATION AS
           WELL. TORNADO WARNING MAY BE NEEDED.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...NEW ENGLAND...COLE CITY...MORGANVILLE...WILDWOOD...HOOKER
AND STEPHENSVILLE.

LAT...LON 3498 8536 3492 8540 3485 8558 3495 8560
      3498 8560
TIME...MOT...LOC 0457Z 240DEG 49KT 3490 8575
Special weather statement, Nov 30, 2:05 AM EST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 AM EST WED NOV 30 2016

GAZ004-005-300730-
MURRAY GA-WHITFIELD GA-
205 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 230 AM EST...

AT 204 AM EST...A STRONG THUNDERSTORM WAS OVER COHUTTA...OR 9 MILES
NORTHEAST OF RINGGOLD...MOVING NORTHEAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VARNELL...COHUTTA...TENNGA AND RED CLAY S.P..

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3499 8471 3498 8471 3492 8500 3493 8501
      3494 8500 3497 8500 3497 8498 3499 8498
TIME...MOT...LOC 0704Z 245DEG 39KT 3497 8497
Special weather statement, Nov 30, 2:06 AM EST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 AM EST WED NOV 30 2016

GAZ001-002-300730-
DADE GA-WALKER GA-
206 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND NORTHWESTERN WALKER
COUNTIES UNTIL 230 AM EST...

AT 206 AM EST...A STRONG THUNDERSTORM WAS OVER STEPHENSVILLE...OR
NEAR TRENTON...MOVING NORTHEAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...LOOKOUT MOUNTAIN...CHATTANOOGA  VALLEY...NEW ENGLAND...COLE
CITY...MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW...STEPHENSVILLE AND
LAKEVIEW.

LAT...LON 3498 8526 3492 8527 3480 8557 3498 8560
TIME...MOT...LOC 0706Z 245DEG 39KT 3492 8556
Special weather statement, Nov 30, 3:36 AM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 AM EST WED NOV 30 2016

GAZ001-300900-
DADE GA-
336 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 400 AM EST...

AT 335 AM EST...A STRONG THUNDERSTORM WAS NEAR FABIUS...OR NEAR
BRIDGEPORT...MOVING EAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...COLE CITY...
MORGANVILLE...WILDWOOD...HOOKER AND STEPHENSVILLE.

LAT...LON 3498 8537 3487 8544 3483 8545 3481 8557
      3495 8560 3498 8560
TIME...MOT...LOC 0835Z 261DEG 27KT 3486 8577
Special weather statement, Nov 30, 4:49 AM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EST WED NOV 30 2016

GAZ001-002-301015-
DADE GA-WALKER GA-
449 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND NORTHWESTERN WALKER
COUNTIES UNTIL 515 AM EST...

AT 449 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM POWELLS CROSSROADS TO NEAR FABIUS...AND MOVING
NORTHEAST AT 50 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TRENTON...LOOKOUT MOUNTAIN...RISING FAWN...CHATTANOOGA  VALLEY...
CLOUDLAND CANYON STATE PARK...COOPER HEIGHTS...NEW ENGLAND...
MORGANVILLE...COLE CITY...HOOKER...WILDWOOD...FAIRVIEW AND
STEPHENSVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3498 8560 3498 8527 3496 8527 3482 8535
      3468 8554 3469 8555 3486 8559
TIME...MOT...LOC 0949Z 238DEG 70KT 3516 8549 3477 8580
Special weather statement, Nov 30, 5:15 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST WED NOV 30 2016

GAZ001-002-301045-
DADE GA-WALKER GA-
515 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND NORTHWESTERN WALKER
COUNTIES UNTIL 545 AM EST...

AT 514 AM EST...A STRONG THUNDERSTORM WAS OVER NEW ENGLAND...OR NEAR
TRENTON...MOVING NORTHEAST AT 50 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATTANOOGA...TRENTON...ROSSVILLE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
RISING FAWN...CHATTANOOGA  VALLEY...CLOUDLAND CANYON STATE PARK...
COOPER HEIGHTS...NEW ENGLAND...COLE CITY...MORGANVILLE...WILDWOOD...
HOOKER...FAIRVIEW...STEPHENSVILLE...LAKEVIEW AND EAST RIDGE.

LAT...LON 3499 8526 3485 8527 3472 8555 3477 8557
      3498 8560
TIME...MOT...LOC 1014Z 238DEG 57KT 3493 8551

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:57 PM ESTSpecial Weather StatementFFCDade33 min
Nov 30, 12:05 AM ESTSevere Thunderstorm WarningFFCDade40 min
Nov 30, 1:14 AM ESTSevere Thunderstorm WarningFFCDade, Walker31 min
Nov 30, 1:18 AM ESTTornado WarningFFCDade, Walker26 min
Nov 30, 1:37 AM ESTSevere Thunderstorm WarningFFCCatoosa, Walker23 min
Nov 30, 1:53 AM ESTTornado WarningFFCCatoosa18 min
Nov 30, 2:05 AM ESTSpecial Weather StatementFFCWhitfield25 min
Nov 30, 2:06 AM ESTSpecial Weather StatementFFCDade24 min
Nov 30, 3:36 AM ESTSpecial Weather StatementFFCDade24 min
Nov 30, 3:47 AM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
Nov 30, 4:49 AM ESTSpecial Weather StatementFFCDade26 min
Nov 30, 5:48 AM ESTSpecial Weather StatementFFCDade27 min
Nov 30, 7:27 AM ESTSpecial Weather StatementFFCCatoosa, Dade33 min
Nov 30, 7:59 AM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield31 min
Nov 30, 8:36 AM ESTSpecial Weather StatementFFCMurray, Whitfield39 min
Nov 30, 9:18 AM ESTSpecial Weather StatementFFCChattooga, Walker42 min
Nov 30, 10:18 AM ESTSpecial Weather StatementFFCMurray, Whitfield27 min
Nov 30, 10:37 AM ESTSpecial Weather StatementFFCChattooga38 min
Nov 30, 10:50 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd25 min
Nov 30, 11:15 AM ESTSpecial Weather StatementFFCMurray, Whitfield45 min
Nov 30, 12:00 PM ESTSpecial Weather StatementFFCMurray15 min
Nov 30, 12:17 PM ESTSpecial Weather StatementFFCFannin, Gilmer43 min
Nov 30, 12:26 PM ESTSpecial Weather StatementFFCCarroll, Haralson34 min
Nov 30, 12:52 PM ESTTornado Warning Tornado observedFFCCarroll, Haralson, Paulding25 min
Nov 30, 1:04 PM ESTSpecial Weather StatementFFCDouglas, Fulton26 min
Nov 30, 1:15 PM ESTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding45 min
Nov 30, 1:38 PM ESTTornado WarningFFCCobb, DeKalb, Fulton37 min
Nov 30, 1:58 PM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall47 min
Nov 30, 2:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Nov 30, 2:05 PM ESTSevere Thunderstorm WarningFFCHarris40 min
Nov 30, 2:08 PM ESTSevere Thunderstorm WarningFFCDeKalb, Gwinnett37 min
Nov 30, 2:11 PM ESTTornado WarningFFCForsyth, Gwinnett, Hall34 min
Nov 30, 2:14 PM ESTTornado WarningFFCForsyth, Gwinnett, Hall18 min
Nov 30, 2:23 PM ESTSevere Thunderstorm WarningFFCMeriwether37 min
Nov 30, 2:28 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson47 min
Nov 30, 2:32 PM ESTTornado WarningFFCMeriwether14 min
Nov 30, 2:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Nov 30, 2:43 PM ESTTornado WarningFFCBarrow, Clarke, Jackson32 min
Nov 30, 2:50 PM ESTSevere Thunderstorm WarningFFCPike, Upson25 min
Nov 30, 3:02 PM ESTSpecial Weather StatementFFCTalbot, Upson28 min
Nov 30, 3:04 PM ESTSpecial Weather StatementFFCChattahoochee, Stewart26 min
Nov 30, 3:11 PM ESTSevere Thunderstorm WarningFFCLamar, Spalding20 min
Nov 30, 3:11 PM ESTSevere Thunderstorm WarningFFCBanks, Jackson, Madison49 min
Nov 30, 3:16 PM ESTSpecial Weather StatementFFCNewton, Walton29 min
Nov 30, 3:21 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton24 min
Nov 30, 3:29 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Taylor46 min
Nov 30, 3:33 PM ESTSpecial Weather StatementFFCMonroe27 min
Nov 30, 3:34 PM ESTSpecial Weather StatementFFCClarke, Oconee26 min
Nov 30, 3:46 PM ESTSpecial Weather StatementFFCJasper, Morgan, Newton, Putnam44 min
Nov 30, 3:52 PM ESTSevere Thunderstorm WarningFFCMadison, Oglethorpe38 min
Nov 30, 3:58 PM ESTSpecial Weather StatementFFCBibb, Crawford, Jones47 min
Nov 30, 4:24 PM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Taliaferro36 min
Nov 30, 4:27 PM ESTSpecial Weather StatementFFCBleckley, Houston33 min
Nov 30, 4:34 PM ESTSpecial Weather StatementFFCDooly26 min
Nov 30, 4:39 PM ESTSpecial Weather StatementFFCSchley, Webster36 min
Nov 30, 4:48 PM ESTSevere Thunderstorm WarningFFCHancock, Warren27 min
Nov 30, 5:00 PM ESTSpecial Weather StatementFFCGlascock45 min
Nov 30, 5:47 PM ESTSpecial Weather StatementFFCBleckley, Twiggs28 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.